# SDR AALA20170113029

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 51,804 hours, 21,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE  IS NOT PROPERLY ALIGNED, THE LOWER BALL IS NOT ENGAGED IN BRACKET.  REPOSITIONED THE SLIDE IAW AMM 25-66-01. OPERATIONAL CHECKED GOOD.
